# SDR IXXA06SMN233S

- Difficulty date: July 21, 2006
- Submitted: August 21, 2006
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8
- Aircraft serial: 46106
- Aircraft time: 96,561 hours, 25,131 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 500
- Part time: 96,561 hours, 25,131 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, FOUND LEFT WING LEADING EDGE UPPER SKIN CORRODED, AT STATION XF 566.250.  REMOVED FASTENERS IAW DC-8 SRM 51-1-21.  REMOVED CORROSION IAW DC-8 SRM 51-1-8 PAGES 17-18.  FOUND OUT OF LIMITS IAW DC-8 SRM 57-2-1 FIG 2G.  TRIMMED OUT DAMAGED AREA AND FABRICATED REPAIR DOUBLER (AL 7075 T6 0.063”) AND FILLER (AL 7075 T6 0.050”) IAW DC-8 SRM 57-2-1 FIG 38, DC-8 SRM 57-3-3 FIG 6 SHEET 1 ITEM A.  CLEANED, TREATED AND PRIMED AREA, FILLER, AND REPAIR DOUBLER.  PRIMED INTERNAL SURFACES IAW DC-8 SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACES IAW DC-8 SRM 51-1-11.  INSTALLED REPAIR PARTS IAW DC-8 SRM 57-2-1 FIG 38 DC-8 SRM 51-1-21, DC-8 SRM 51-1-20D, DC-8 SRM 51-3-1.
